Facebook Pixel
EmpowHER Guest


By Anonymous January 26, 2015 - 7:31pm
Rate This

I started my new birth control pack about 3 days late. Then during the first week of i pills I missed two consecutive pills and took the both the next day. A few days later I had sex. 5 days later I took a plan b one step. I know it's supposed to be within 3 days, but I didn't have the money for one. This was about two weeks about. I took my first INACTIVE birth control pill last night, but my period did not start today. I do not know if I ovulated or not because of the late start or missed pills. But I am very worried. PLEASE HELP!

Add a Comment3 Comments


Hello Anonymous,

I can appreciate your concern. I think the reason you have not started your period may be the result of taking your birth control pills irregularly and taking Plan B. This caused fluctuations in hormone levels, since birth control pills and emergency contraceptives contain synthetic hormones.

If your period does not start within the next day or two, consult your gynecologist.


January 27, 2015 - 9:33am
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)

i started bleeding yesterday, bright red as if my period had came. But today it stoppeed. whats going on?

January 30, 2015 - 7:25am
Guide (reply to Anonymous)

Hi Anonymous,

This could be caused by the hormonal imbalance resulting from missing some birth control pills and taking an emergency contraceptive. I suggest you talk with your gynecologist, who has more knowledge about this than I do.


January 30, 2015 - 10:58am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.